Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On disconjugacy and $ k$-point disconjugacy for linear ordinary differential operators


Author: James S. Muldowney
Journal: Proc. Amer. Math. Soc. 92 (1984), 27-30
MSC: Primary 34C10
DOI: https://doi.org/10.1090/S0002-9939-1984-0749883-7
MathSciNet review: 749883
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that a linear ordinary differential operator of order $ n$ which is $ k$-point disconjugate on an open interval for some $ k$, $ 2 \le k \le n$, is also disconjugate on that interval.


References [Enhancements On Off] (What's this?)

  • [1] P. Hartman, Unrestricted $ n$-parameter families, Rend. Circ. Mat. Palermo (2) 7 (1958), 123-142. MR 0105470 (21:4211)
  • [2] J. Henderson, $ k$-point disconjugacy and disconjugacy for linear differential equations, Univ. of Missouri (preprint 1982). MR 756547 (86d:34057)
  • [3] J. S. Muldowney, On invertibility of linear ordinary differential boundary value problems, SIAM J. Math. Anal. 12 (1981), 368-384. MR 613318 (82g:34018)
  • [4] T. L. Sherman, Properties of solutions of $ n$th order linear differential equations, Pacific J. Math. 15 (1965), 1045-1060. MR 0185185 (32:2654)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34C10

Retrieve articles in all journals with MSC: 34C10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1984-0749883-7
Keywords: Linear differential equation, disconjugacy
Article copyright: © Copyright 1984 American Mathematical Society

American Mathematical Society